Alert archive / Kentucky / Flash Flood Warnings in 2008

Flash Flood Warning 5, NWS Jackson, KY

April 4, 20087 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Apr 4, 2008, 4:34 AM EDT for 7 counties in Kentucky. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2008, 4:34 AM EDT (08:34 UTC)
Expired
Apr 4, 2008, 8:30 AM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bath County, KY, Estill County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 61 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 4:48 AM EDTFLASH FLOOD3 E Frenchburg, KYHIGHWAY 1274 AT HOG BRANCH HAD ABOUT 1 FOOT OF RUNNING WATER OVER IT.
Apr 4, 5:00 AM EDTFLASH FLOODFlemingsburg, KYROADS CLOSED COUNTY WIDE.
Apr 4, 5:00 AM EDTFLASH FLOODMount Sterling, KYROADS CLOSED COUNTY WIDE.
Apr 4, 5:40 AM EDTFLASH FLOOD1 E Sharpsburg, KYHIGHWAY 36 WEST HAS 2 TO 3 FEET OF RUNNING WATER OVER THE HIGHWAY AT BALD EAGLE RIDGE.
Apr 4, 5:40 AM EDTFLASH FLOODClay City, KYADAMS RIDGE ROAD WASHED OUT.
Apr 4, 7:15 AM EDTFLASH FLOODMorehead, KYBRATTON BRANCH ROAD WAS CLOSED DUE TO HIGH WATER.
Apr 4, 8:03 AM EDTFLASH FLOOD2 Wsw Plummers Landing, KYCOUPLE FEET OF WATER OVER ROAD OFF OF ROUTE 32 AND 1013 SOUTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 040839
FFWJKL
KYC011-065-069-165-173-197-205-041230-
/O.NEW.KJKL.FF.W.0005.080404T0834Z-080404T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
438 AM EDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BATH COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
  MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
  POWELL COUNTY IN EAST CENTRAL KENTUCKY...
  ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 830 AM EDT

* AT 431 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN WAS FALLING FROM A LINE OF THUNDERSTORMS MOVING     
  INTO THE AREA. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
  THE VICINITY OF FLEMINGSBURG...BLUESTONE...MOREHEAD...
  OWINGSVILLE...PLEASUREVILLE...DALESBURG AND BETHEL.

BETWEEN ONE AND TWO INCHES OF PRECIPITATION HAS FALLEN OVER THE 
AREA. ADDITIONAL THUNDERSTORM AND SHOWER ACTIVITY WILL MOVE THROUGH 
THE AREA BETWEEN 4:45 AND 6 AM THIS MORNING. THIS LINE OF SHOWERS 
AND THUNDERSTORMS IS EXPECTED TO PRODUCE VERY HEAVY RAIN...LEADING 
TO THE LIKELIHOOD OF FLASH FLOODING ACROSS PORTIONS OF THE AREA AS 
THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3785 8408 3793 8400 3811 8408 3832 8386
      3846 8398 3853 8365 3844 8357 3840 8341
      3821 8329 3816 8321 3803 8344 3786 8350
      3782 8357 3782 8364 3772 8371 3774 8375
      3765 8384 3765 8410
TIME...MOT...LOC 0834Z 180DEG 0KT 3810 8382

$$

RAY
1 follow-up statement
000 
WGUS73 KJKL 040945
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
541 AM EDT FRI APR 4 2008

KYC011-065-069-165-173-197-205-041230-
/O.CON.KJKL.FF.W.0005.000000T0000Z-080404T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ROWAN KY-BATH KY-MONTGOMERY KY-MENIFEE KY-POWELL KY-
ESTILL KY-
541 AM EDT FRI APR 4 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR
NORTHERN ESTILL...POWELL...MENIFEE...MONTGOMERY...BATH...ROWAN AND
FLEMING COUNTIES...

AT 539 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERAL LINES OF SHOWER AND THUNDERSTORM ACTIVITY PRODUCING 
VERY HEAVY RAIN OVER THE WARNED AREA. RAINFALL RATES FROM THESE 
LINES ARE IN EXCESS OF AN INCH PER HOUR...ADDITIONAL SHOWER AND 
THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3785 8408 3793 8400 3811 8408 3832 8386
      3846 8398 3853 8365 3844 8357 3840 8341
      3821 8329 3816 8321 3803 8344 3786 8350
      3782 8357 3782 8364 3772 8371 3774 8375
      3765 8384 3765 8410
TIME...MOT...LOC 0941Z 180DEG 0KT 3810 8382

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 3:33 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 4, 3:33 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
333 AM EDT FRI APR 4 2008

.SHORT TERM.../TODAY THROUGH TUESDAY/...UPDATED
THE LATEST MODEL RUNS HAVE BEEN CONVERGING ON A SOLUTION THAT PUTS
LESS RAINFALL OVER EASTERN KENTUCKY THAN PREVIOUS RUNS. THE ONLY
CONSOLATION IS THAT THE MODELS HAVE NOT INITIALIZED VERY WELL IN THAT
THE CURRENT HEAVY PRECIPITATION IS WELL SOUTH OF WHERE THE MODELS SAY
IT SHOULD BE. THE LOW LEVEL CONVERGENCE OVER CENTRAL KY IS MUCH
BETTER THAN OVER EASTERN KY AND AS THE FRONT PROGRESSES SOUTH...MUCH
OF THAT LOW LEVEL CONVERGENCE IS DIMINISHED AS IT MOVES INTO EASTERN
KENTUCKY. AS SUCH HAVE SORT OF GONE WITH A BLEND OF THE OLD RUN AND
THE NEW RUN AND BLENDED THE OLD QPF FORECAST WITH THE NEW HPC QPF
FORECAST. MY CONFIDENCE IN THE FLOOD WARNINGS HAVE WANED SOME...BUT
NOT ENOUGH TO REALLY CHANGE THEM UP. LOOKING UP STREAM...LEX JUST GOT
POUNDED WITH WITH OVER 2 INCHES OF RAIN IN THE LAST THREE HOURS. WITH
THIS SORT OF POTENTIAL OUT THERE...IT WOULD BE ILL ADVISED TO MAKE
ANY BIG CHANGES. TWEAKED THE TIMING OF THE RAINFALL AND THUNDERSTORMS
FOR THE CURRENT FORECAST BASED ON THE LATEST MODEL GUIDANCE AND
CURRENT CONDITIONS. WENT WITH A BLEND OF THE GFS AND ETA MOS FOR THE
TEMPERATURES FOR THE FORECAST PERIOD.

THE FRONT WILL MOVE THROUGH THE AREA BY SATURDAY MORNING AND THE
PRECIPITATION SHOULD BE ENDING EVERYWHERE BY SATURDAY AFTERNOON.
HIGH PRESSURE BUILDS IN BY SATURDAY EVENING AND WILL KEEP ANY FRONTS
FROM MOVING INTO THE AREA UNTIL MONDAY. BY MONDAY NIGHT A COLD FRONT
WILL BE GETTING SHEARED APART AS IT MOVES INTO THE AREA. THE NEXT
FRONT WILL MOVE INTO THE AREA ON TUESDAY NIGHT AND WILL STAY IN THE
AREA UNTIL THURSDAY.

.LONG TERM.../SATURDAY NIGHT THROUGH THURSDAY/

WITH A BIT OF DISAGREEMENT AMONGST THE VARIOUS LONG RANGE MODELS...
DECIDED TO GO WITH A COMPROMISE BETWEEN THE GFS AND ECMWF SOLUTIONS.
THE ECMWF IS SEVERAL HOURS SLOWER THAN THE 6Z GFS RUN...SO USED A
BLEND BETWEEN THE TWO. LATEST HPC GUIDANCE AND MEXMOS ALSO DIFFER
SOMEWHAT IN THEIR RESPECTIVE HANDLING OF PRECIPITATION CHANCES FOR
NEXT MONDAY AND TUESDAY...WITH THE HPC GOING WITH 50 PERCENT CHANCE
OF RAIN ON MONDAY AND TUESDAY...WHILE THE GFS ENSEMBLE MOS AND MEX
BOTH GOING WITH POPS IN THE 20S AND 30S FOR THE SAME TIME FRAME. WITH
BOTH THE GFS AND ECMWF BRINGING A FAST MOVING CLIPPER TYPE SYSTEM
ACROSS THE LOWER GREAT LAKES MONDAY AND TUESDAY...DECIDED TO LEAVE IN
CURRENT SLIGHT CHANCE POPS FOR MON-TUE. IN FACT...ONLY A FEW VERY
MINOR CHANGES WERE MADE TO THE FORECAST FOR SUNDAY THROUGH TUESDAY AS
NO MAJOR IMPROVEMENTS TO THE PREVIOUS FORECAST WERE EVIDENT IN THE
LATEST MODEL DATA. DECIDED TO INCREASE PRECIP CHANCES FOR TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT. THE LATEST GFS AND ECMWF QPF FORECASTS
SEEMED TO SUPPORT A BIT MORE WIDESPREAD PRECIP THAN SLIGHT CHANCE
POPS WOULD HAVE ACCOUNTED FOR...ESPECIALLY WITH A 30KT LOW LEVEL JET
MOVING ACROSS THE AREA...AND PLENTY OF LOW AND MIDDLE LEVEL MOISTURE
AND OMEGA SHOWING UP IN THE MODEL CROSS SECTIONS AND SOUNDINGS. IN
FACT...THIS MORNINGS LONG RANGE FORECAST SOUNDINGS EVEN HAD ENOUGH
SURFACE BASED INSTABILITY IN THEM TO WARRANT MENTION OF THUNDERSTORMS
FOR WEDNESDAY MORNING AND AFTERNOON...ALBEIT ONLY A SLIGHT CHANCE.

TEMPERATURES WERE IN PRETTY GOOD SHAPE OVERALL WITH A FEW MINOR
TWEAKS MADE HERE AND THERE. GENERALLY TRENDED TOWARD THE WARMER HPC
AND MEXMOS NUMBERS ACROSS THE BOARD FOR DAYTIME HIGHS...AND VERY
CLOSE TO THE LONG RANGE MOS FOR OVERNIGHT LOWS. PERSISTENT SOUTHERLY
WINDS AND LESS CLOUD COVER IN THE FORECAST WERE THE PRIMARY
SUPPORTING FEATURES FOR THE CHANGE IN THE TEMPERATURE FORECAST FOR
SUNDAY...MONDAY...AND THURSDAY. DEWPOINTS WERE CHANGED ONLY SLIGHTLY
PER LATEST MOS DATA. QPF FORECAST WAS ALSO TWEAKED ONLY TO MATCH UP
TO CHANGES IN POP FORECAST. INCLUDED A CHANCE OF RAIN EACH DAY MONDAY
THROUGH THURSDAY...WITH A BRIEF LULL BETWEEN SYSTEMS LATE WEDNESDAY
NIGHT THROUGH THURSDAY EVENING.

&&

.AVIATION.../06Z TO 06Z/

A WAVY FRONTAL BOUNDARY DRAPED ROUGHLY ALONG THE OHIO RIVER VALLEY
HAS EXTENSIVE BAND OF RAIN...THUNDERSTORMS ASSOCIATED WITH IT. THE
PORTION OF THIS BAND OVER EASTERN KENTUCKY APPEARS TO HAVE A SLIGHT
NORTHWARD DRIFT...SIGNS OF WAVE OF LOW PRESSURE ENTERING THE REGION.
THE PRECIPITATION SHIELD IS EXPECTED TO CONTINUE IT/S SLIGHT
NORTHWARD TREND....KEEPING OUR MORE SOUTHERN TERMINALS FURTHER FROM
THE MAIN SHOWER ACTIVITY. HOWEVER...BY SUNRISE THE FRONTAL BOUNDARY
WILL BE MAKING A STRONGER MOVE TO THE SOUTHEAST. MULTIPLE WAVES OF
LOW PRESSURE RIDING NORTHEAST ALONG THE FRONT WILL CAUSE THE OVERALL
PROGRESSION OF THE BOUNDARY TO BE VERY SLOW. AS A RESULT...THIS
WEATHER SYSTEM WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE
AREA...WITH RAIN BECOMING HEAVY AT TIMES.

AT TAF ISSUANCE WINDS ARE LIGHT OUT OF THE SOUTH...WITH OCCASIONAL
SOUTHWEST WINDS...GUSTS MIXING DOWN TO THE SURFACE. VAD WIND PROFILES
ARE SHOWING A STRENGTHENING SW LOW LEVEL JET DEVELOPING OVER THE
AREA. INDICATIONS ARE THAT THERE IS A POTENTIAL FOR SOME LLWS AND
INCLUDED THIS IN THE TAF FOR FIRST 6 TO 7 HOURS...UNTIL NOCTURNAL
INVERSION HAS LIFTED...OR MIXED OUT TOTALLY.

EXPECTING GENERALLY MVFR CONDITIONS UNTIL LATE IN THE FORECAST
PERIOD WHEN LOWER...IFR CIGS ARE EXPECTED BEHIND A PASSING COLD
FRONT. EXPECT ALL STATIONS WILL EXPERIENCE THUNDER DURING THE DAY
FRIDAY...BUT WILL NOT INCLUDE THUNDER UNTIL A MORE EXACT TIMING OR
WINDOW BECOMES APPARENT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ044-050>052-058>060-068-
069-079-080-083>088-104-106>120.

&&

SHORT TERM...JJ
LONG TERM...JJ/AR
AVIATION...RAY
Hazardous weather outlook, Apr 3, 4:50 PM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
450 PM EDT THU APR 3 2008

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
450 PM EDT THU APR 3 2008

...FLOOD WATCH IN EFFECT THROUGH LATE FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING
LOCALLY HEAVY RAINFALL...WILL MOVE ACROSS THE AREA TONIGHT. THIS
RAINFALL WILL LIKELY RESULT IN SOME FLOODING PROBLEMS...PARTICULARLY
FOR LOW LYING AREAS AND SMALL CREEKS AND STREAMS.

A THUNDERSTORM IS ALSO POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING
LOCALLY HEAVY RAINFALL...WILL CONTINUE TO MOVE ACROSS THE AREA
FRIDAY AND FRIDAY NIGHT. THIS RAINFALL WILL LIKELY RESULT IN SOME
FLOODING PROBLEMS FOR LOW LYING AREAS AND SMALL CREEKS AND STREAMS.
RAPID RISES ON THE LARGER RIVERS WILL THEN LIKELY OCCUR FROM LATE
FRIDAY INTO THE WEEKEND AS RAINFALL RUNOFF CONTINUES.

THUNDERSTORMS ARE POSSIBLE ON FRIDAY INTO FRIDAY EVENING.
THUNDERSTORMS ARE AGAIN POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF FLOODING AND RAINFALL
AMOUNTS IN EXCESS OF ONE INCH TO THE NATIONAL WEATHER SERVICE IN
JACKSON.

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:32 AM EDTFlash Flood WarningJKLElliott, Morgan4 hr
Apr 4, 5:32 AM EDTRiver Flood AdvisoryJKLRowan7 hr
Apr 4, 5:51 AM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne27 min
Apr 4, 6:18 AM EDTSevere Thunderstorm WarningJKLClay, Laurel27 min
Apr 4, 4:12 PM EDTRiver Flood AdvisoryJKLPowell30 hr

Nearby

Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.